# SDR CA990115027

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 68560671
- Condition: Frayed
- Location: Stab Trim
- Part time: 2,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILIZER TRIM TAB CABLE FOUND FRAYED AROUND THE PULLEYS AT STA. 4
